MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 4

EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 4
Model Number 190-30-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: (cn: 170-32-07, sn: (b)(4)) 36+7 biolox 12/14 head; (cn: 130-32-51, sn: (b)(4)) g1 novation neutral liner.
 
Event or Problem Description
As reported, approximately 34 months postop the initial left tha, this (b)(6) y/o female patient¿s left hip stem was revised due to loosening.The head was removed and the poly for the cup was removed to check if the cup was well fixed.A new novation liner was implanted and the patient receives an exactech monobloc stem.Patient was last known to be in stable condition following the event.Devices to be returned.Rg pending.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported was likely the result of an insufficient bond between the femoral stem and the bone, which led to aseptic (non-infected) femoral stem loosening.(d11) concomitant devices: (cn: 170-32-07, sn: (b)(6) 36+7 biolox 12/14 head.(cn: 130-32-51, sn: (b)(6) g1 novation neutral liner.

Brand Name
ALTEON
Common Device Name
ALT HA S CLR STD SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10676971
Report Number1038671-2020-00570
Device Sequence Number14226470
Product Code MEH
UDI-Device Identifier10885862321060
UDI-Public10885862321060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number190-30-04
Device Catalogue Number190-30-04
Device Lot Number85357002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR